Alert archive / Montana / Flood Watches in 2011

Flood Watch 6, NWS Missoula, MT

June 1, 2011Granite County, Missoula County, Montana; Idaho County, Idaho

NWS Missoula, MT issued this flood watch at Jun 1, 2011, 2:51 PM MDT for Granite County, Missoula County, Montana; Idaho County, Idaho. It took effect at Jun 1, 2011, 9:00 PM MDT. It was in force for 40 hr.

The area

The counties it named.

The facts

Issued
Jun 1, 2011, 2:51 PM MDT (20:51 UTC)
In effect from
Jun 1, 2011, 9:00 PM MDT
Expired
Jun 3, 2011, 12:48 PM MDT
In force
40 hr
Issued by
NWS Missoula, MT
Flood severity
None

Counties Idaho County, ID, Granite County, MT, Missoula County, MT

The radar

The Missoula radar (KMSX), 72 km from the middle of the area, began a volume at 20:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Spokane, WA (KOTX), launched 12:00Z, 8.9 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Spokane, WA at 12:00Z on 2011-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 65 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Spokane, WA at 12:00Z on 2011-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 137 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
65 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
832 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
137 m²/s²
0-3 km storm-relative helicity
150 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

703 
WGUS65 KMSO 012051
FFAMSO

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE MISSOULA MT
251 PM MDT WED JUN 1 2011

IDC049-022100-
/O.NEW.KMSO.FA.A.0006.110602T0300Z-110603T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
IDAHO-
251 PM MDT WED JUN 1 2011 /151 PM PDT WED JUN 1 2011/

...FLOOD WATCH IN EFFECT FROM 9 PM MDT /8 PM PDT/ THIS EVENING
THROUGH THURSDAY EVENING FOR THE SOUTH FOR OF THE CLEARWATER RIVER AT
STITES...

THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A

* FLOOD WATCH FOR A PORTION OF THE SOUTH FORK OF THE CLEARWATER
  RIVER AT STITES.

* FROM 9 PM MDT /8 PM PDT/ THIS EVENING THROUGH THURSDAY EVENING

* A VERY MOIST WEATHER SYSTEM WILL MOVE THROUGH NORTH CENTRAL
  IDAHO LATE TONIGHT THROUGH THE DAY THURSDAY. HEAVY RAINFALL
  AMOUNTS RANGING FROM .75 TO 1.0 INCH IS EXPECTED BY LATE
  THURSDAY AFTERNOON. 

* HEAVY RAINFALL WILL INCREASE STREAM FLOWS AND THE STAGE ON THE
  SOUTH FORK OF THE CLEARWATER RIVER. IN ADDITION...SATURATED
  SOILS WILL BE MORE PRONE TO ROCK/MUD SLIDES ALONG HIGHWAY 13 AND
  OTHER HIGHWAYS AND ROADS IN IDAHO COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$

MTC039-063-022100-
/O.NEW.KMSO.FA.A.0006.110602T1200Z-110603T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GRANITE-MISSOULA-
251 PM MDT WED JUN 1 2011

...FLOOD WATCH IN EFFECT FROM THURSDAY MORNING THROUGH FRIDAY
AFTERNOON FOR ROCK CREEK NEAR CLINTON AND THE CLARK FORK RIVER
ABOVE MISSOULA...

THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A

* FLOOD WATCH FOR ROCK CREEK NEAR CLINTON AND THE CLARK FORK RIVER
  ABOVE MISSOULA...INCLUDING THE FOLLOWING COUNTIES...GRANITE AND
  MISSOULA.

* FROM THURSDAY MORNING THROUGH FRIDAY AFTERNOON

* A VERY MOIST WEATHER SYSTEM WILL MOVE THROUGH WESTERN MONTANA
  DURING THE DAY THURSDAY. HEAVY RAINFALL AMOUNTS RANGING FROM .75
  TO 1.30 INCH IS EXPECTED BY THURSDAY EVENING. 

* ROCK CREEK MAY REACH THE FLOOD STAGE OF 8.0 FEET BY FRIDAY
  MORNING AND THE CLARK FORK RIVER ABOVE MISSOULA MAY REACH THE
  FLOOD STAGE OF 10.0 FEET BY FRIDAY EVENING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$
5 follow-up statements
397 
WGUS65 KMSO 022021
FFAMSO

FLOOD WATCH
NATIONAL WEATHER SERVICE MISSOULA MT
221 PM MDT THU JUN 2 2011

IDC049-022130-
/O.CAN.KMSO.FA.A.0006.000000T0000Z-110603T0300Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
IDAHO-
221 PM MDT THU JUN 2 2011 /121 PM PDT THU JUN 2 2011/

...FLOOD WATCH IS CANCELLED FOR THE SOUTH FORK OF THE CLEARWATER
RIVER...

THE FLOOD WATCH FOR THE SOUTH FORK OF THE CLEARWATER RIVER IN NORTH
CENTRAL IDAHO HAS BEEN CANCELLED. THE RIVER WILL CONTINUE TO RISE
BUT SHOULD STAY BELOW FLOOD STAGE. RAINFALL HAS BECOME LIGHTER AND
WILL NOT POSE A SIGNIFICANT IMPACT TO THE RIVER LEVEL.

$$

MTC039-063-032030-
/O.CON.KMSO.FA.A.0006.000000T0000Z-110603T2300Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GRANITE-MISSOULA-
221 PM MDT THU JUN 2 2011

...FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY AFTERNOON FOR HE
ROCK CREEK NEAR CLINTON AND THE CLARK FORK RIVER ABOVE MISSOULA...

THE FLOOD WATCH CONTINUES FOR

* FLOOD WATCH FOR ROCK CREEK NEAR CLINTON AND THE CLARK FORK RIVER
  ABOVE MISSOULA...INCLUDING THE FOLLOWING COUNTIES...GRANITE AND
  MISSOULA.

* UNTIL FURTHER NOTICE

* HEAVY RAINFALL AMOUNTS RANGING FROM .75 TO 1.50 INCHES COMBINED
  WITH MELTING SNOW WILL CAUSE RIVER RISES.

* ROCK CREEK MAY REACH THE FLOOD STAGE OF 8.0 FEET AND THE CLARK
  FORK RIVER ABOVE MISSOULA MAY REACH THE FLOOD STAGE OF 10.0 FEET
  BY FRIDAY.

* AREA CREEKS AND STREAMS ARE ALSO EXPECTED TO RESPOND TO THE
  ADDITIONAL RAINFALL WITH INCREASING FLOWS AND THE POTENTIAL TO
  REACH BANK FULL WITHIN THE NEXT FEW DAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$
785 
WGUS65 KMSO 022026 CCA
FFAMSO

FLOOD WATCH...CORRECTED
NATIONAL WEATHER SERVICE MISSOULA MT
225 PM MDT THU JUN 2 2011

IDC049-022130-
/O.CAN.KMSO.FA.A.0006.000000T0000Z-110603T0300Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
IDAHO-
225 PM MDT THU JUN 2 2011 /125 PM PDT THU JUN 2 2011/

...FLOOD WATCH IS CANCELLED FOR THE SOUTH FORK OF THE CLEARWATER
RIVER...

THE FLOOD WATCH FOR THE SOUTH FORK OF THE CLEARWATER RIVER IN NORTH
CENTRAL IDAHO HAS BEEN CANCELLED. THE RIVER WILL CONTINUE TO RISE
BUT SHOULD STAY BELOW FLOOD STAGE. RAINFALL HAS BECOME LIGHTER AND
WILL NOT POSE A SIGNIFICANT IMPACT TO THE RIVER LEVEL.

$$

MTC039-063-032030-
/O.COR.KMSO.FA.A.0006.000000T0000Z-110603T2300Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GRANITE-MISSOULA-
225 PM MDT THU JUN 2 2011

...FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY AFTERNOON FOR THE
ROCK CREEK NEAR CLINTON AND THE CLARK FORK RIVER ABOVE MISSOULA...

THE FLOOD WATCH CONTINUES FOR

* FLOOD WATCH FOR ROCK CREEK NEAR CLINTON AND THE CLARK FORK RIVER
  ABOVE MISSOULA...INCLUDING THE FOLLOWING COUNTIES...GRANITE AND
  MISSOULA.

* UNTIL FURTHER NOTICE

* HEAVY RAINFALL AMOUNTS RANGING FROM .75 TO 1.50 INCHES COMBINED
  WITH MELTING SNOW WILL CAUSE RIVER RISES.

* ROCK CREEK MAY REACH THE FLOOD STAGE OF 8.0 FEET AND THE CLARK
  FORK RIVER ABOVE MISSOULA MAY REACH THE FLOOD STAGE OF 10.0 FEET
  BY FRIDAY.

* AREA CREEKS AND STREAMS ARE ALSO EXPECTED TO RESPOND TO THE
  ADDITIONAL RAINFALL WITH INCREASING FLOWS AND THE POTENTIAL TO
  REACH BANK FULL WITHIN THE NEXT FEW DAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$
264 
WGUS65 KMSO 030240
FFAMSO

FLOOD WATCH
NATIONAL WEATHER SERVICE MISSOULA MT
840 PM MDT THU JUN 2 2011

MTC039-063-031200-
/O.CON.KMSO.FA.A.0006.000000T0000Z-110603T2300Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GRANITE-MISSOULA-
840 PM MDT THU JUN 2 2011

...FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY AFTERNOON...

THE FLOOD WATCH CONTINUES FOR

* A PORTION OF WEST CENTRAL MONTANA...INCLUDING THE FOLLOWING 
 COUNTIES...GRANITE AND MISSOULA.

* THROUGH FRIDAY AFTERNOON

* HEAVY RAINFALL AMOUNTS RANGING FROM .75 TO 1.50 INCHES 
 COMBINED WITH MELTING SNOW WILL CAUSE RIVER RISES. 

* ROCK CREEK MAY REACH THE FLOOD STAGE OF 8.0 FEET BY FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$
557 
WGUS65 KMSO 031158
FFAMSO

FLOOD WATCH
NATIONAL WEATHER SERVICE MISSOULA MT
558 AM MDT FRI JUN 3 2011

MTC039-063-032300-
/O.CON.KMSO.FA.A.0006.000000T0000Z-110603T2300Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GRANITE-MISSOULA-
558 AM MDT FRI JUN 3 2011

...FLOOD WATCH REMAINS IN EFFECT UNTIL 5 PM MDT THIS AFTERNOON...

THE FLOOD WATCH CONTINUES FOR

* A PORTION OF WEST CENTRAL MONTANA...INCLUDING THE FOLLOWING 
 COUNTIES...GRANITE AND MISSOULA.

* UNTIL 5 PM MDT THIS AFTERNOON

* HEAVY RAINFALL AMOUNTS RANGING FROM .75 TO 1.50 INCHES 
 COMBINED WITH MELTING SNOW WILL CAUSE RIVER RISES. 

* ROCK CREEK MAY REACH THE FLOOD STAGE OF 8.0 FEET BY FRIDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$
598 
WGUS65 KMSO 031848
FFAMSO

FLOOD WATCH
NATIONAL WEATHER SERVICE MISSOULA MT
1248 PM MDT FRI JUN 3 2011

MTC039-063-032000-
/O.CAN.KMSO.FA.A.0006.000000T0000Z-110603T2300Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GRANITE-MISSOULA-
1248 PM MDT FRI JUN 3 2011

...FLOOD WATCH IS CANCELLED FOR ROCK CREEK NEAR CLINTON...

THE FLOOD WATCH FOR A PORTION OF WEST CENTRAL MONTANA HAS BEEN
CANCELLED. THE HEAVIEST PRECIPITATION FROM THE LATEST WEATHER
SYSTEM HAS ENDED AND RIVER LEVELS HAVE BEGUN TO STABILIZE. THE
RIVER WILL REMAIN AT CURRENT LEVELS THROUGH THE WEEKEND.

$$

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Missoula, MT wrote its last area forecast discussion before this flood watch went out at Jun 1, 2:31 PM MDT, 20 minutes earlier.

Area forecast discussion, Jun 1, 2:31 PM MDT, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MISSOULA MT
231 PM MDT WED JUN 1 2011

...SIGNIFICANT RAINFALL AND COOLER TEMPERATURES TONIGHT THROUGH
THURSDAY EVENING...

...MUCH WARMER AND SUNNY THIS COMING WEEKEND...

.DISCUSSION...AN UPPER LEVEL LOW CURRENTLY OVER NORTHERN
CALIFORNIA WILL SWING INLAND THIS EVENING AND OVER NORTH CENTRAL
IDAHO AND WESTERN MONTANA LATE TONIGHT THROUGH THURSDAY. THIS
SYSTEM HAS QUITE A BIT OF MOISTURE ASSOCIATED WITH IT AND THE
FORECASTED TRACK IS EXPECTED TO BRING WIDESPREAD MODERATE TO HEAVY
RAIN ACROSS THE REGION. WIDESPREAD ACCUMULATIONS OF .25 TO 1.0
INCHES OF RAIN ARE EXPECTED. HOWEVER...A 700 MB LOW WILL ENHANCE
PRECIPITATION OVER THE CLEARWATER MOUNTAINS THROUGH WEST CENTRAL
MONTANA AND ALONG THE CONTINENTAL DIVIDE FROM DRUMMOND NORTH. THIS
AFOREMENTIONED REGION COULD SEE LIQUID PRECIPITATION AMOUNTS OF
1.5 TO 2.0 INCHES...WITH SOME LOCAL ENHANCEMENT OVER THE HIGHER
TERRAIN. THE COOLER AND RELATIVELY DRY CONDITIONS THE FIRST HALF
OF THIS WEEK HAVE ALLOWED MANY RIVERS AND STREAMS TO RECEDE.
HOWEVER...THIS WEATHER SYSTEM WILL CHANGE THAT WITH THE HIGH
PRECIPITATION AMOUNTS EXPECTED. PERSONS WITH INTERESTS OR LIVING
NEAR RIVERS AND STREAMS WILL WANT TO PAY CLOSE ATTENTION TO LEVELS
AND LATER FORECASTS FOR POTENTIAL HYDROLOGIC HEADLINES.

A MUCH COOLER AIR MASS WILL ACCOMPANY THIS SYSTEM SO SNOW LEVELS
WILL LOWER TO NEAR 5000 FEET BY THURSDAY AFTERNOON. SNOW WILL
OCCUR AT MOUNTAIN PASSES...BUT LITTLE TO NO ACCUMULATIONS ARE
EXPECTED ON ROAD SURFACES SINCE ITS PASSAGE IS DURING THE DAYLIGHT
HOURS. TEMPERATURES THURSDAY WILL RUN 15 TO 20 DEGREES BELOW
AVERAGE MOST LOCATIONS. THE EXCEPTION WILL BE LEMHI COUNTY AND
SOUTHWEST MONTANA WHERE THE LEAST AMOUNT OF PRECIPITATION IS
EXPECTED. ALSO...WITH INCREASED TEMPERATURES MORE INSTABILITY WILL
BE AVAILABLE FOR ISOLATED AFTERNOON AND EARLY EVENING
THUNDERSTORMS OVER THIS SAME REGION.

LATE THURSDAY NIGHT AND FRIDAY THE WEATHER SYSTEM WILL SHIFT
NORTHEAST OF THE CONTINENTAL DIVIDE. RETURN FLOW ON THE BACK SIDE
OF THE SYSTEM WILL KEEP UNSETTLED AND COOL CONDITIONS OVER WESTERN
MONTANA THROUGH FRIDAY. THE BROAD AREA OF PRECIPITATION WILL SHIFT
ACROSS NORTHWEST MONTANA BY FRIDAY MORNING. COLD AIR ALOFT WILL
KEEP A THREAT OF SHOWERS ACROSS THE REST OF WESTERN MONTANA AND
NORTH CENTRAL IDAHO.

FORECAST MODELS CONTINUE TO BE VERY CONSISTENT WITH THE OVERALL
WEATHER PATTERN FOR THE WEEKEND...STALLING A LARGE AREA OF LOW
PRESSURE OFF THE CALIFORNIA COAST. THIS WILL PRODUCE A SIGNIFICANT
WARMING TREND FOR THE WEEKEND WITH MANY AREAS EXPECTED TO
EXPERIENCE THEIR WARMEST CONDITIONS OF THE YEAR THUS FAR. BUT
HOWEVER NICE THE WEEKEND CONDITIONS...DRAMATIC WARMING WILL ONLY
FURTHER EXACERBATE OUR FLOODING POTENTIAL WITH ENHANCED SNOW MELT
POSSIBLE. RISES IN THE RIVERS...CREEKS AND STREAMS ARE TO BE
EXPECTED THROUGH THE WEEKEND AND INTO NEXT WEEK AND CITIZENS
ACROSS ALL OF WESTERN MONTANA AND CENTRAL IDAHO SHOULD KEEP
ABREAST OF DEVELOPING HYDROLOGICAL ISSUES.

FORECAST MODELS CONTINUE TO STRUGGLE WITH HOW QUICKLY TO BRING
THE UPPER LOW INLAND AND INTO THE NORTHERN ROCKIES EARLY NEXT
WEEK. THE ECMWF REMAINS THE QUICKER...MORE PROGRESSIVE MODEL WHILE
THE GFS/GFS ENSEMBLE MEAN/CANADIAN AND TO A LESSER EXTENT THE
ECMWF ENSEMBLE MEAN ARE SLOWER. THUS HAVE LEANED A BIT MORE
TOWARDS THE WARMER AND SLOWER SOLUTIONS THINKING THAT THE LARGER
HEMISPHERIC SCALE CONDITIONS (A LARGE BLOCKING RIDGE OF HIGH
PRESSURE UP STREAM OVER THE CENTRAL ATLANTIC OCEAN) WILL FAVOR THE
SLOWER SOLUTIONS. BY MID WEEK ALL LONG RANGE MODELS AGREE THAT A
LARGE TROUGH OF LOW PRESSURE WILL BE SITUATED OVER THE WESTERN
UNITED STATES RESULTING IN BELOW NORMAL TEMPERATURES AND ABOVE
AVERAGE CHANCES FOR PRECIPITATION. THIS LOW COULD PERSIST THROUGH
LATE NEXT WEEK GIVEN THE PERSISTENT UP STREAM BLOCKING OVER THE
CENTRAL ATLANTIC.

&&

.AVIATION...CELINGS ARE GOING TO CONTINUE TO LIFT THIS AFTERNOON
BUT ABUNDANT LOW LEVEL MOISTURE WILL KEEP SOME CLOUDS AROUND TO
OBSCURE TERRAIN. SOME THUNDERSTORMS MAY DEVELOP IN AN UNSTABLE
ATMOSPHERE ACROSS LEMHI COUNTY AND INTO SOUTHWEST MONTANA. KMSN
AND KBTM ARE THE AIRFIELDS EXPECTED TO BE MOST IMPACTED BY
CUMULONIMBUS FROM 01/20Z-02/03Z. AN UPPER LEVEL LOW WILL MOVE OVER
THE REGION TONIGHT CAUSING WIDESPREAD SHOWERS AND LOWERED CEILINGS
IMPACTING NORTH CENTRAL IDAHO AND WEST CENTRAL/SOUTHWEST AIRFIELDS
THROUGH THURSDAY MORNING.

&&

NOTE: FLOOD WATCHES...WARNINGS AND ADVISORIES WILL NOT BE LISTED BELOW.

.MSO WATCHES/WARNINGS/ADVISORIES...
MT...NONE.
ID...NONE.
&&

SHORT TERM...MEAD
LONG TERM....DICKERSON
AVIATION...LOEFFELBEIN

The office that day

Everything else NWS Missoula, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 4:49 PM MDTSpecial Weather StatementMSOClearwater41 min

Nearby

Flood Watches in Montana, 2011Flood Watches in Idaho, 2011Every flood watch in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.